Alex Junior Syrup
Manufacturer Glenmark Pharmaceuticals Ltd
Salt Composition Chlorpheniramine Maleate (2mg/5ml) + Dextromethorp
MRP ₹ 87.00
Inclusive of all taxes
1 Bottle 60 ml syrup
Alex Junior Syrup is a combination medicine used in the treatment of dry cough. It works by reducing the activity of cough center in the brain. It relieves allergic symptoms like runny nose, watery eyes, sneezing, throat irritation
Uses / Indications: Alex Junior Syrup is used in the treatment of dry cough.
- Product composition:
- Chlorpheniramine Maleate (2mg/5ml) + Dextromethorphan Hydrobromide (5mg/5ml)
Alex Junior Syrup may cause excessive drowsiness and calmness with alcohol.
- Pregnancy interaction:
- Alex Junior Syrup may be unsafe to use during pregnancy.Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
- Side Effects:
- Stomach upset, Sleepiness.
- How to use:
- Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Alex Junior Syrup may be taken with or without food, but it is better to take it at a fixed time.Take it with food if stomach upset occurs.
- How it works:
- Alex Junior Syrup is a combination of two medicines: Chlorpheniramine and Dextromethorphan which relieve dry cough. Chlorpheniramine is an antiallergic which helps reduce cough associated with allergies by blocking the effects of a chemical messenger, histamine. Dextromethorphan is a cough suppressant which relieves cough by reducing the activity of cough centre in the brain.
- Faq for medicine:
- Q. Will Alex Junior Syrup be more effective if taken in more than recommended dose? No, taking a higher than the recommended dose may not be more effective, rather it may increase the chances of having some serious side effects and toxicity. If you experience increased severity of your symptoms, that are not relieved by the recommended doses, please consult your doctor for re-evaluation. Q. Can I breastfeed while taking Alex Junior Syrup? No, it is not advisable to breastfeed while using Alex Junior Syrup. This medicine contains Chlorpheniramine, an antihistamine, which can pass into the breast milk and may harm the baby. Inform your doctor that you are breastfeeding if you are advised to take this medicine. Q. Can the use of Alex Junior Syrup cause sleepiness or drowsiness? Yes, Alex Junior Syrup Hydrobromide may make you feel drowsy or sleepy. Avoiding driving car, operating machinery, working at heights or participating in potentially dangerous activities until you know how the medicine affects you. Inform your doctor if you experience such episode while you are taking this medicine.